| Model Number |
K277 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker had reverted to safety mode.Technical services (ts) was consulted, discussed safety mode parameters, and recommended device replacement.This pacemaker remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted to correct the information in section a.Patient information and section d.Suspect medical device.This report will be updated when additional investigation is complete.
Event or Problem Description
It was reported that this pacemaker had reverted to safety mode.Technical services (ts) was consulted, discussed safety mode parameters, and recommended device replacement.This pacemaker remains in service.No adverse patient effects were reported.Additional information received detailed this device was explanted and successfully replaced.No additional adverse patient effects were reported.